# SDR CALA9601586

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 20R CORRODED IN AFT CARGO COMPARTMENT AT STA 1155.  THE CORRODED AREA OF STRINGER WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-10-3.
